Allopurinol-induced drug rash with eosinophilia and systemic symptoms mimicking acute generalized exanthematous pustulosis

Yu-Chen Huang, Po Yu Shih, Szu Ying Chin, Ying Yi Chiang

研究成果: 雜誌貢獻文章

6 引文 (Scopus)
原文英語
頁(從 - 到)1077-1078
頁數2
期刊Journal of Dermatology
39
發行號12
DOIs
出版狀態已發佈 - 十二月 2012

指紋

Gout Suppressants
Acute Generalized Exanthematous Pustulosis
Drug Hypersensitivity Syndrome
Allopurinol
Methylprednisolone
Eosinophilia
Exanthema
Glucocorticoids
Differential Diagnosis
Pharmaceutical Preparations

ASJC Scopus subject areas

  • Dermatology

引用此文

Allopurinol-induced drug rash with eosinophilia and systemic symptoms mimicking acute generalized exanthematous pustulosis. / Huang, Yu-Chen; Shih, Po Yu; Chin, Szu Ying; Chiang, Ying Yi.

於: Journal of Dermatology, 卷 39, 編號 12, 12.2012, p. 1077-1078.

研究成果: 雜誌貢獻文章

@article{7041e732c69a4c34951114e672900012,
title = "Allopurinol-induced drug rash with eosinophilia and systemic symptoms mimicking acute generalized exanthematous pustulosis",
author = "Yu-Chen Huang and Shih, {Po Yu} and Chin, {Szu Ying} and Chiang, {Ying Yi}",
year = "2012",
month = "12",
doi = "10.1111/j.1346-8138.2012.01651.x",
language = "English",
volume = "39",
pages = "1077--1078",
journal = "Journal of Dermatology",
issn = "0385-2407",
publisher = "Wiley-Blackwell",
number = "12",

}

TY - JOUR

T1 - Allopurinol-induced drug rash with eosinophilia and systemic symptoms mimicking acute generalized exanthematous pustulosis

AU - Huang, Yu-Chen

AU - Shih, Po Yu

AU - Chin, Szu Ying

AU - Chiang, Ying Yi

PY - 2012/12

Y1 - 2012/12

UR - http://www.scopus.com/inward/record.url?scp=84870246411&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84870246411&partnerID=8YFLogxK

U2 - 10.1111/j.1346-8138.2012.01651.x

DO - 10.1111/j.1346-8138.2012.01651.x

M3 - Article

C2 - 22901319

AN - SCOPUS:84870246411

VL - 39

SP - 1077

EP - 1078

JO - Journal of Dermatology

JF - Journal of Dermatology

SN - 0385-2407

IS - 12

ER -